RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 58–62 (Mi msb4382)  

This article is cited in 2 scientific papers (total in 2 papers)

Dirichlet series with a non-measurable sequence of complex exponents

G. L. Lunts


Full text: PDF file (512 kB)

Bibliographic databases:
UDC: 517.522.6
Received: 16.03.1964

Citation: G. L. Lunts, “Dirichlet series with a non-measurable sequence of complex exponents”, Mat. Sb. (N.S.), 68(110):1 (1965), 58–62

Citation in format AMSBIB
\Bibitem{Lun65}
\by G.~L.~Lunts
\paper Dirichlet series with a non-measurable sequence of complex exponents
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 58--62
\mathnet{http://mi.mathnet.ru/msb4382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204626}
\zmath{https://zbmath.org/?q=an:0141.26402}


Linking options:
  • http://mi.mathnet.ru/eng/msb4382
  • http://mi.mathnet.ru/eng/msb/v110/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Krivosheeva, “Osobye tochki summy ryada eksonent na granitse oblasti skhodimosti”, Ufimsk. matem. zhurn., 1:4 (2009), 78–109  mathnet  zmath
    2. O. A. Krivosheyeva, “Singular points of the sum of exponential monomials series on the boundary of convergence domain”, St. Petersburg Math. J., 23:2 (2012), 321–350  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:462
    Full text:157

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020